Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 99, Issue 2
Publication Date: 1999

John Murray. The alternating group A8 and the general linear group GL4(2). 99A(2):123-132. [FullText]
G.J. Kennedy, S.D McCartan. Minimal weakly submaximal topologies. 99A(2):133-140. [FullText]
Bernard Aupetit, Driss Drissi. Conformal transformations of dissipative operators. 99A(2):141-154. [FullText]
Robin E. Harte. Almost regular operators III. 99A(2):155-162. [FullText]
Donal O'Regan. A note on morphisms and fixed point theory. 99A(2):163-170. [FullText]
M. Ruiz Espejo, Housila P. Singh. Covariance of sample moments for simple random sampling with replacement of a finite population. 99A(2):171-178. [FullText]
Howard Smith. A finiteness condition on normal closures of cyclic subgroups. 99A(2):179-184. [FullText]
Stefan Immervoll. A note on the enveloping semigroup of a flow. 99A(2):185-188. [FullText]
Dermot J. Marron, T.B.M. McMaster. Spittability for finite partially-ordered sets. 99A(2):189-194. [FullText]
Y. MelÚndez, A. Tonge. Polynomials and the Pietsch Domination Theorem. 99A(2):195-212. [FullText]